Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Front hair line reducing. Is DHT the cause & what are ways to control DHT?

Hello Sir, My age is 24,Weight 75, and height is 5.7 I am experiencing reduction in front hair lines my hair and studied that the DHT which is produced from Testosterone is directly responsible for hair loss . And previously I was not masturbating at that time my hair fall daily count was 70 - 80 hair per day approx which is reduced now to 30 - 40 as i had started masturbating now.... Please tell me that is this correct or false and please tell me way to control DHT so that I can prevent my hair ... Thanks.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you should consult a trichologist for complete evaluation. You are suffering from androgenetic alopecia .You can use minoxidil 5% topical solution for your hair regrowth which is an FDA approved drug for this purpose.

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.

Dr. Shruti
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor